# SDR UIEA2010082200142

- Difficulty date: July 27, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 46,092 hours, 7,161 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALK AROUND, MX FOUND (1EA) CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, STARTING AT APPROX THE 11 O'CLOCK POSITION. THE CIRCUMFERENTIAL CRACK IS APPROX 35.0 IN. LONG. IAW SRM 54-41-30 THE LENGTH OF THE CRACK IS OUT OF LIMITS.  DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.125 IN. DIAMETER HOLE (DRILL BIT); DVI EVERY 3 FLIGHT CYCLES; ANDREMOVAL OF THE PART PRIOR TO THE ACCUMULATION OF 25 FC (FLIGHT CYCLES) AFTER PART 1.
